Journal article icon

Journal article

CORRECTION

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevLett.39.1640

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
PHYSICAL REVIEW LETTERS
Volume:
39
Issue:
25
Pages:
1640-1640
Publication date:
1977-01-01
DOI:
ISSN:
0031-9007
URN:
uuid:e5e3b173-e587-4f13-8b90-ee017ccacd30
Source identifiers:
20000
Local pid:
pubs:20000

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP